# SDR SWAA2020112328770

- Difficulty date: November 4, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 46,964 hours, 28,192 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST RIGHT HAND STA 663 VAPOR BARRIER WEB IS CRACKED AT APPROXIMATELY RBL40.  CLEANED DAMAGE RT VAPPOR BARRIER FOR REPAIR, AS MARKED.  PERFORMED DRY-OUT NO WATER FOUND, STOP DRILL CRACK.  INSTALLED REPAIR ON RT VAPOR BARRIER, AS PER B737 SRM 51-70-04-2R-10 REPAIR 10.  MATERIAL USED P/O 1691708 & P/O 1480720.
